# SDR CALA0500327

- Difficulty date: October 3, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N32626
- Make and model: Boeing 737524
- Aircraft serial: 27530
- Aircraft time: 29,142 hours, 15,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6517688U175
- Condition: Corroded
- Location: Sta 312-380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LIGHT TO MODERATE SURFACE CORROSION ALONG L-1 DOOR Z-ANGLE AT STA 312-380, LBL 33.  A NEW Z-ANGLE WAS INSTALLED IAW SRM 51-40-02.
